Search found 7 matches

by candycoffey
Wed Jul 24, 2013 12:15 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 90637

Re: Side effects

I've been on it for 14 days. Got bad hives first week twice after getting sweaty at physical therapy. When stepped up dose the nausea and diarrhea hit . Am now in detective mode trying to see what makes it tolerable...tums, pepto, eat ? Don't eat? When? With or without other Meds? Seems like waves ...
by candycoffey
Sat Jul 20, 2013 1:32 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera How to minimize or Eliminate Side Effects
Replies: 65
Views: 54160

Re: Tecfidera How to minimize or Eliminate Side Effects

Thank you again Ladymac! I am now tolerating this medication so much better. Last time I wrote here I was having such a difficult time, I had actually reached the point of dehydration and had to stop for a few days to get myself back to "normal". Since restarting and following the meal ideas it has ...
by candycoffey
Sat Jul 20, 2013 1:14 pm
Forum: General Discussion
Topic: recently diagnosed
Replies: 2
Views: 860

Re: recently diagnosed

I was on copaxone for two years. I'm not sure if old lesions go away but I can say that I did have MRI's show no new lesions but the old ones were active. As far as medication for fatigue I was prescribed Provigil and Nuvigil but neither worked for me unfortunately.
by candycoffey
Sat Jul 20, 2013 12:57 pm
Forum: Copaxone
Topic: The Start Of Copaxone
Replies: 26
Views: 5041

Re: The Start Of Copaxone

I was on Copaxone for two years and have recently switched to Tecfidera after giving Avonex a brief try. The only side effect I experienced from Copaxone was bruising at the injection site. The decision was made to change because it was not effective at stopping the lesions nor did it really provide...
by candycoffey
Wed Jul 10, 2013 7:14 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera How to minimize or Eliminate Side Effects
Replies: 65
Views: 54160

Re: Tecfidera How to minimize or Eliminate Side Effects

Was it still a little rough when you started the diet change? I considered yesterday almost a success. I felt great all day then woke up about an hour after I went to bed due to the vomiting and diarrhea. It probably lasted about 2 1/2 hours :( It's so hard to take another dose after that.
by candycoffey
Tue Jul 09, 2013 7:28 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4247

Re: Anybody get chills as a side effect?

I'm actually doing the opposite, I always think it's cold and have been feeling really warm. It usually starts midday for me and just began in my third week of taking Tecfidera. I've been wondering if I was just getting sick since I haven't seen it mentioned as a side effect. Has it got any better f...
by candycoffey
Tue Jul 09, 2013 7:08 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera How to minimize or Eliminate Side Effects
Replies: 65
Views: 54160

Re: Tecfidera How to minimize or Eliminate Side Effects

Thank you for taking the time to post this. I'm on day 16 and was ready to throw in the towel yesterday. I have been experiencing the nausea, vomiting, severe abdominal pain and diarrhea. Instead of getting better with time, or at least staying the same, it has become worse each day. I called MSAS a...

Go to advanced search